Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1988, Volume 28, Number 6, Pages 901–916 (Mi zvmmf3635)  

Numerical solution of isotropic relaxation problems by the method of Maxwellian expansion

I. N. Kolyshkin, A. I. Ender, I. A. Ender

Leningrad

Full text: PDF file (1550 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1988, 28:3, 187–198

Bibliographic databases:

UDC: 519.6:530.1
MSC: Primary 76P05; Secondary 82B40
Received: 09.07.1987

Citation: I. N. Kolyshkin, A. I. Ender, I. A. Ender, “Numerical solution of isotropic relaxation problems by the method of Maxwellian expansion”, Zh. Vychisl. Mat. Mat. Fiz., 28:6 (1988), 901–916; U.S.S.R. Comput. Math. Math. Phys., 28:3 (1988), 187–198

Citation in format AMSBIB
\Bibitem{KolEndEnd88}
\by I.~N.~Kolyshkin, A.~I.~Ender, I.~A.~Ender
\paper Numerical solution of isotropic relaxation problems by the method of Maxwellian expansion
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1988
\vol 28
\issue 6
\pages 901--916
\mathnet{http://mi.mathnet.ru/zvmmf3635}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=955693}
\zmath{https://zbmath.org/?q=an:0679.76087}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1988
\vol 28
\issue 3
\pages 187--198
\crossref{https://doi.org/10.1016/0041-5553(88)90198-X}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3635
  • http://mi.mathnet.ru/eng/zvmmf/v28/i6/p901

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:130
    Full text:67
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021